The optimizing whitening differential equation of GM(1,1) based non-homogenous exponential series

Rui Zhou, Jun-jie Li

Abstract


Based on the criteria that is proposed by Mr. Deng Ju-long, this paper starting from non-homogenous exponential series x(0)(k) and the corresponding 1-AGO derivative expression dx(1)/dt|t=k, to explore the relationship between x(0)(k) and dx(1)/dt|t=k, getting the optimizing whitening differential equation of GM(1,1) based non-homogenous exponential series which is equivalent to the original gray differential equation, and through the example verification, the model of this paper has a good effect, which has certain practical value.


Full Text: PDF

How to Cite this Article:

Rui Zhou, Jun-jie Li, The optimizing whitening differential equation of GM(1,1) based non-homogenous exponential series, Journal of Mathematical and Computational Science, Vol 5, No 1 (2015), 50-55

Copyright © 2015 Rui Zhou, Jun-jie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS